Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 37, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 1, 2023, 12:54 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 96 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2023, 12:54 PM EDT (16:54 UTC)
- Expired
- Apr 1, 2023, 2:30 PM EDT
- In force
- 96 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Buffalo radar (KBUF), 151 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 1:13 PM EDT | TSTM WND DMG | 1 Ene Girard, PA | 10 PINE TREE SNAPPED HALFWAY UP NEAR ROUTE 20 AND IMPERIAL PARKWAY. |
| Apr 1, 1:21 PM EDT | TSTM WND GST 58 | 5 Ne Mckean, PA | GUST RECORDED NEAR I90 AND ROUTE 19. |
| Apr 1, 1:27 PM EDT | TSTM WND DMG | Edinboro, PA | *DELAYED REPORT* NUMEROUS CALLS FOR DOWNED TREES AND POWER-LINES CAME INTO DISPATCH FROM ACROSS ERIE COUNTY. POWER OUTAGES WERE MOST CONCENTRATED JUST EAST OF I-79 IN MCKEAN TWP, WASHINGTON TWP, SUMMIT TWP AND EDINBORO WITH SOME OUTAGES ELSEWHERE ACROSS THE CO |
| Apr 1, 1:36 PM EDT | TSTM WND DMG | Guys Mills, PA | *DELAYED REPORT* LARGE PINE TREE FELL ONTO A ROAD AND TOOK DOWN POWER-LINES. TIME ESTIMATED VIA RADAR. |
| Apr 1, 1:37 PM EDT | TSTM WND GST 58 | 4 Wsw Meadville, PA | ASOS STATION KGKJ MEADVILLE. |
| Apr 1, 1:48 PM EDT | TSTM WND DMG | Centerville, PA | *DELAYED REPORT* NUMEROUS CALLS FOR DOWNED TREES AND POWER-LINES CAME IN TO DISPATCH FROM ACROSS CRAWFORD COUNTY. POWER OUTAGES WERE MOST CONCENTRATED NEAR RICEVILLE AND CENTERVILLE WITH MANY OTHER OUTAGES SCATTERED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 11:59 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1782 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234
WUUS51 KCLE 011654
SVRCLE
PAC039-049-011830-
/O.NEW.KCLE.SV.W.0037.230401T1654Z-230401T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1254 PM EDT Sat Apr 1 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Erie County in northwestern Pennsylvania...
Crawford County in northwestern Pennsylvania...
* Until 230 PM EDT.
* At 1253 PM EDT, severe thunderstorms were located along a line
extending from North Kingsville to 6 miles northeast of
Middlefield, moving east at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. There have been numerous
reports of tree and power-line damage and measured gusts
in excess of 60 mph in Ohio with these storms.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Erie, Meadville, Conneaut, Corry, Edinboro, Titusville, North East,
Union City, Girard, Cambridge Springs, Waterford, Albion,
Linesville, Wattsburg, Adamsville, Pymatuning Central, Riceville,
Harmonsburg, Guys Mills and Pymatuning North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Northeast Ohio. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4231 7979 4227 7976 4201 7976 4199 7961
4162 7961 4162 7982 4149 8000 4149 8052
4200 8053
TIME...MOT...LOC 1653Z 250DEG 54KT 4190 8070 4155 8100
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Sullivan3 follow-up statements
099
WWUS51 KCLE 011740
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
140 PM EDT Sat Apr 1 2023
PAC039-049-011830-
/O.CON.KCLE.SV.W.0037.000000T0000Z-230401T1830Z/
Erie PA-Crawford PA-
140 PM EDT Sat Apr 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR ERIE AND CRAWFORD COUNTIES...
At 139 PM EDT, severe thunderstorms were located along a line
extending from near North East to 6 miles southeast of Meadville,
moving east at 75 mph. Another area of damaging winds is moving out
of Ashtabula County behind the leading line of thunderstorms.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Law enforcement. Tree damage was recently reported near
Girard. A 62 mph wind gust was recently measured in
Ashtabula County Ohio.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Erie, Meadville, Conneaut, Corry, Edinboro, Titusville, North East,
Union City, Girard, Cambridge Springs, Waterford, Albion, Linesville,
Wattsburg, Adamsville, Pymatuning Central, Riceville, Harmonsburg,
Guys Mills and Pymatuning North.
LAT...LON 4231 7979 4227 7976 4201 7976 4199 7961
4162 7961 4162 7982 4149 8000 4149 8052
4200 8053
TIME...MOT...LOC 1739Z 263DEG 64KT 4217 7979 4156 8010
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Sullivan012
WWUS51 KCLE 011806
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
206 PM EDT Sat Apr 1 2023
PAC039-049-011830-
/O.CON.KCLE.SV.W.0037.000000T0000Z-230401T1830Z/
Erie PA-Crawford PA-
206 PM EDT Sat Apr 1 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR ERIE AND EASTERN CRAWFORD COUNTIES...
At 205 PM EDT, severe thunderstorms were located along a line
extending from near Lottsville to Enterprise, moving east at 65 mph.
An area of stronger winds east of I-79 may still be capable of
producing gusts to 60 mph behind this leading line of storms.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Erie, Corry, Edinboro, Titusville, North East, Union City, Cambridge
Springs, Waterford, Wattsburg, Canadohta Lake, Riceville, Northwest
Harborcreek, Lincolnville, Guys Mills, Harborcreek, Lawrence Park,
Wesleyville, Hydetown, Mill Village and McKean.
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4162 7961 4162 7982 4149 8000 4206 8030
TIME...MOT...LOC 1805Z 255DEG 57KT 4200 7942 4164 7959
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan734
WWUS51 KCLE 011822
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
222 PM EDT Sat Apr 1 2023
PAC039-049-011832-
/O.EXP.KCLE.SV.W.0037.000000T0000Z-230401T1830Z/
Erie PA-Crawford PA-
222 PM EDT Sat Apr 1 2023
...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND EASTERN CRAWFORD
COUNTIES WILL EXPIRE AT 230 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Wind gusts in
excess of 50 mph will continue for the next several hours and a Wind
Advisory remains in effect until 800 PM EDT.
LAT...LON 4227 7976 4201 7976 4200 7975 4199 7961
4162 7961 4162 7982 4149 8000 4206 8030
TIME...MOT...LOC 1822Z 270DEG 54KT 4207 7914 4171 7932
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:29 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 1, 9:29 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
929 AM EDT Sat Apr 1 2023
.SYNOPSIS...
Low pressure over Lake Michigan will push east today and extend
a strong cold front across the area today. High pressure will
build in behind the system for Sunday. Low pressure will move
through the northern Great Lakes on Monday and extend a cold
front into the area Monday afternoon. This front will stall
across the area for Tuesday as the next system forms in the
central United States.
&&
.NEAR TERM /THROUGH SUNDAY/...
920 AM Update...
Clear conditions continue this morning and will allow for
eventual surface based destabilization in the eastern half of
the CWA in a another severe weather potential forecast day. Most
of the instability will be above 850mb, and the convection will
not necessarily be reliant on the surface based CAPE, but the
insolation will work to feed the severe potential today. Low
level jet brings a secondary surge of low level moisture in this
morning with the 850mb dewpoints back above 0C. Plenty of wind
in the column along with some evaporative cooling potential at
the onset with dry air entrainment possible adding to the wind
threat. Best window remains late morning into late afternoon.
Original Discussion...
The region is almost entirely clear and should be dry over the
next several hours. With the clearing, winds should start mixing
down and wind gusts will increase across the area this morning.
The wind advisory is in effect for the entire area through 8 PM.
The main concern for today will be another round of severe
weather. The atmosphere ahead of the main cold front will have
several hours to recover. Temperatures should reach the lower
60s ahead of the front and instability will build, especially
across NE OH and NW PA. Meanwhile, a 60-70 mb 700 mb jet will
move into the region ahead of the cold front and the combination
of the two features should force more showers and thunderstorms
across the region with enough wind shear to allow for an
organized damaging wind threat. The best window for storms will
be Noon to 4 PM. With the system just a touch slower and some
more recovery time in the region, the SPC Slight Risk has been
expanded west to include much of the Cleveland, Akron, and
Canton metros with the Marginal Risk getting to I-71.
Some rain will linger behind the storms through the evening
hours with the cold air advection over Lake Erie and some rain
may even change into some wet snowflakes. The system moves out
tonight and expect dry weather into Sunday as high pressure
quickly builds into the region. Lows tonight will chill into the
upper 20s and highs on Sunday will be cooler in the 40s to near
50.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
High pressure exits east Sunday night as surface low pressure moves
toward the northern Great Lakes region. This low will lift a warm
front north across our area. The low pressure will continue to glide
eastward, remaining north of the forecast area but will swing a cold
front from west to east across the CWA Monday evening into early
Tuesday. A secondary low pressure will eject from the Rockies on
Tuesday leading to the aforementioned cold front to become stationary
by Tuesday morning before lifting north as a warm front late
Tuesday.
PoPs will gradually increase throughout the short term forecast
period. Models are continuing to hint at increased instability on
Tuesday afternoon, characterized by MUCAPE values between 500-1000
J/kg. It looks like the best instability on Tuesday will remain to
our south and west, but we will need to continue to monitor over the
next few days. For now have kept thunder mentioned for Tuesday
night/early Wednesday morning.
Lows Sunday night range from the low-mid 30s across NW PA with mid
40s elsewhere. Highs Monday in the low 60s with lows in the 40s.
Highs on Tuesday will flirt with with 70, especially for those south
of US 30, with warm overnight lows on Tuesday in the mid 50s to low
60s ahead of the cold front.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The low pressure that ejected from the Rockies will move northward
into the upper Midwest. This low will swing a cold front west to
east across the CWA during the day Wednesday. Some model discrepancy
in instability Wednesday afternoon with the GFS indicating up to
1500 J/kg of MUCAPE and the Euro and Canadian lower and closer to
500 J/kg of MUCAPE. For now, kept thunder mentioned in the forecast
but this event will need to continue to be monitored with each
forecast update. High pressure builds behind this system giving us
dry weather to end the week.
Temperatures will decrease throughout the long term with highs on
Wednesday in the low to mid 70s. Cooler on Thursday and Friday with
highs hovering around 50 degrees.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
The area is VFR and mostly clear this morning in the wake of
overnight convection. Showers and thunderstorms should redevelop
across the region late this morning and spread across the area
through early afternoon. NW Ohio should stay as just showers but
North Central Ohio and eastward will have a brief window of
thunderstorms and have timed into KMFD and KCLE and points east.
Conditions will be intermittent MVFR with rain. As the
convection exits, some residual stratiform precipitation will
remain and MVFR ceilings should take hold of the region. Rain
may change to snow for a brief period. Conditions will dry out
this evening and ceilings will scour out as more dry air enters
the region. Winds will be strongest this morning and early
afternoon with good mixing and southwest winds gusting from
35-45 kt are possible Winds will be stronger with any TS and
then persist with the cold frontal passage as they shift to the
west then northwest.
Outlook...Non-VFR possible in rain on Monday and Tuesday.
&&
.MARINE...
Confidence for sustained gales on Lake Erie has decreased therefore
the Gale Watch has been cancelled and Small Craft Advisories have
been extended. Sustained winds in excess of 30 knots remain likely
on Lake Erie Saturday afternoon and evening. Have Small Craft
Advisories for all nearshore zones of Lake Erie through late
tonight/early Sunday morning.
Southwest winds 15-25 knots persist through late this morning before
winds shift and become more westerly by this afternoon. Winds
increase to 25-30 knots with the potential for winds in excess of 30
knots. Westerly winds become northwesterly and diminish to 15-20
knots by late tonight. Given onshore flow, waves in excess of 5 feet
will persist until early Sunday morning.
Winds become southeasterly at 10 knots or less by Sunday evening
with quiet marine conditions through mid week. Next time frame to
watch for will be Wednesday as strong southerly flow returns to the
area.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Advisory until 8 PM EDT this evening for PAZ001>003.
MARINE...Small Craft Advisory until 2 AM EDT Sunday for LEZ142>144.
Small Craft Advisory until 8 AM EDT Sunday for LEZ145>147.
Small Craft Advisory until 6 AM EDT Sunday for LEZ148-149.
&&
SYNOPSIS...Sefcovic
NEAR TERM...26/Sefcovic
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...Sefcovic
MARINE...IversonHazardous weather outlook, Apr 1, 12:01 PM EDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1201 PM EDT Sat Apr 1 2023 OHZ009-019-029-030-047-021615- Erie-Huron-Richland-Ashland-Knox- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-020>023-031>033-038-089-PAZ001>003-021615- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage- Trumbull-Wayne-Stark-Mahoning-Holmes-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ142>144-162>164-021615- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong west-southwest winds will develop across the western portions of Lake Erie today behind a cold front. These winds could allow for water levels to dip below the critical mark for safe navigation for the western basin of Lake Erie. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-021615- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1201 PM EDT Sat Apr 1 2023 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>008-017-018-027-028-036-037-021615- Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-Crawford-Marion- Morrow- 1201 PM EDT Sat Apr 1 2023 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 1, 12:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1231 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 5 SSE BRUNSWICK 41.18N 81.79W
04/01/2023 MEDINA OH PUBLIC
LARGE TREE DOWN ACROSS NICHOLS ROAD SOUTH OF
WEYMOUTH.
&&
RCLocal storm report, Apr 1, 12:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1232 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND GST 1 WNW SMITHVILLE 40.87N 81.88W
04/01/2023 M59 MPH WAYNE OH ASOS
ASOS STATION KBJJ WOOSTER.
&&
RCLocal storm report, Apr 1, 12:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG RICHFIELD 41.23N 81.64W
04/01/2023 SUMMIT OH TRAINED SPOTTER
3 LARGE TREES DOWN NEAR ROUTE 303 AND ROUTE
176.
&&
RCLocal storm report, Apr 1, 12:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM TSTM WND GST 3 N CLEVELAND 41.52N 81.68W
04/01/2023 M64 MPH CUYAHOGA OH ASOS
ASOS STATION KBKL CLEVELAND.
&&
RCLocal storm report, Apr 1, 12:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1249 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TSTM WND DMG 2 WSW WILLOWICK 41.62N 81.50W
04/01/2023 CUYAHOGA OH PUBLIC
PIECE OF A ROOF BLEW OFF A BUILDING AND
DAMAGED SEVERAL VEHICLES IN PARKING LOT.
&&
RCLocal storm report, Apr 1, 12:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1254 PM EDT SAT APR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG 5 SE BRUNSWICK 41.19N 81.74W
04/01/2023 MEDINA OH TRAINED SPOTTER
POLES AND WIRES DOWN NEAR I271 AND RIDGE
ROAD.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:04 PM EDT | Special Weather Statement | CLE | Erie | 41 min |
| Apr 1, 1:09 AM EDT | Special Weather Statement | CLE | Crawford, Erie | 51 min |
| Apr 1, 3:24 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.